# SDR SIMA20011054

- Difficulty date: April 15, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N312AE
- Make and model: Saab 340B
- Aircraft serial: 340B312
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Engine
- Condition: Overheated
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

PSP - FLT 3238 - CREW REPORTED, THE LEFT ENGINE ITT REACHED 934 DEGREES DURING TAKEOFF.  ABORTED TAKEOFF AS PER AOM (927 DEGREES).  MAINTENANCE FOUND ITT VALVE TO BE WITHIN LIMITS IAW GE MM 72-00-00 SPECIAL PROCEDUERS PAGE 246.  ITT FELL WITHIN AREA ''A''.  NO INSPECTION WAS REQUIRED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
